# SDR DALA2015011100261

- Difficulty date: January 10, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 36,179 hours, 4,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AISLE EMERGENCY LIGHT AT SEAT 40H NOT ILLUMINATED.  FOUND CONNECTOR UNDER SEAT 40J CAME LOOSE, REINSTALLED.
